# SDR USAA2010050690894

- Difficulty date: April 18, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 65,630 hours, 29,313 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D5227902620200
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S3 - MAJOR REPAIR - CRACK ON LEFT LOAD TRANSMITTING PROFILE AT RIGHT FORWARD EMERGENCY EXIT DOOR.  REPLACED LEFT LOAD TRANSMITTING PROFILE AT RIGHT FORWARD EMERGENCY EXIT DOOR IAW A320 SRM 51-72-11.
